# SDR HNAA2010012200009

- Difficulty date: January 3, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8314
- Aircraft serial: 221
- Aircraft time: 37,977 hours, 43,756 cycles
- Engine: Pwa PW123
- System (JASC): 6100 · Propeller System
- Part: Beta Switch
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENG TORQUE SURGED APPROX 30 PERCENT RANGE JUST AFTER TAKEOFF. AFTER TAKEOFF NR 2 ENGINE TORQUE SURGED TO APPROX 119 PERCENT AND PROP SURGED TO APPROX 1000 RPM.  ACFT AT 100 AGL AND CLEARED UP AFTER LANDING.   REACTIVATED BETA LOCKOUT SYS.  R & R NR 2 ENG BETA SWITCH IAW STANDARD PRACTICE.  PERFORMED BETA LOGIC, OPERATES CKD GOOD. CLEAR MEL.
